MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SKYRA FIT BIOMATRIX; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SKYRA FIT BIOMATRIX; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11516217
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3, h6: siemens healthineers has initiated an investigation of the reported event.The investigation is ongoing.A supplemental report will be submitted if there is additional reportable information or upon the completion of the investigation.
 
Event or Problem Description
Siemens healthineers was notified of a patient injury involving the magnetom skyra fit biomatrix system.It was stated that a patient sustained a 2nd degree burn on their right arm.The burn was treated in hospital emergency room, but no details about the treatment were provided.Siemens healthineers has received the information that the customer does not have any additional details regarding the patient's injury as the patient was treated at a different (better equipped) hospital.Siemens healthineers cannot exclude that a serious injury occurred.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers (siemens) completed the investigation of the reported event.No dicom images could be provided for investigation.The rfswdhistorylist logfile of the examination was retrieved our internal system based on the given examination date, approximate time and the fact that it was a ¿large¿ patient.However, as no exact details on the patient and examination were available, this might not be the correct logfile for the affected patient.The resulting sar values were below the limit of 2 w/kg in normal operating mode during the whole examination.This was an extremely long examination with overall very high rf exposure.The complete examination of the patient¿s pelvis lasted 107.0 min with an active scanning time of 81.2 min.No abnormality was found which would indicate a system malfunction.The complete measurement was performed in the normal operating mode.The sar values were within the limits defined by the mr safety standard (iec 60601-2-33), i.E.The maximum applied sar was 99.4 % of the normal mode limit.The applied rf in this case should not represent a risk under normal circumstances and scan conditions.Furthermore, the patient absorbed 125.9 wmin/kg which is clearly below the limit of 240 wmin/kg defined in the mr safety standard (iec 60601-2-33).Qa checks were performed and showed no signal of a technical malfunction of the system or any of the used rf coils.In summary no hardware or software problem was found which would explain the patient's burn.Due to a lack of information, the root cause of this incident could not be clearly identified.A potential root cause is contact with the bore wall leading to locally increased heating.In case the correct rfswd logfile was retrieved, the patient had a bmi of 50 (weight = 178 kg, height = 1.88 m).For such a large patient, contact with the bore wall is very likely.It was stated that padding was used to separate the patient¿s arm from the magnet bore.However, it is possible that the patient moved during the examination, causing the padding to shift.The complaint was closed.

Brand Name
MAGNETOM SKYRA FIT BIOMATRIX
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24344680
Report Number3002808157-2026-00005
Device Sequence Number9673962
Product Code LNH
UDI-Device Identifier04056869299273
UDI-Public(01)04056869299273
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11516217
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown